# SDR C2XA06CL039

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 7,254 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BAS0933901
- Part serial: 000910
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2330, THE CREW REPORTED THE FORWARD EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.
